# SDR USAA090006

- Difficulty date: September 26, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Part serial: TS415
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 6865 - LGA-DCA - AFT LEFT LAVATORY SMOKE DETECTOR INOPERATIVE.  REINSTALLED SMOKE DETECTOR.  OPS CHECKS OK.  (M)
